# SDR CALA2009020200078

- Difficulty date: January 31, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 40,969 hours, 12,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3050
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL DAMAGE LOCATED ON FUSELAGE SKIN, CROWN AREA, BETWEEN STATION 460 TO 480, STRINGERS S-2R AND S3-R.  REPAIRED FUSELAGE SKIN BETWEEN STATION 460 TO 480, S-2R AND S3-R, PER B757 SRM 53-00-01, REPAIR 3.
